# SDR ASOA200900471

- Difficulty date: April 20, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 16,671 hours, 13,910 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 O/B RBL 9 FLOOR SUPPORT ATTACH FITTING CRACKED.  REMOVED & REPLACED SUPPORT ATTACH FITTING & FABRICATED NEW ATTACH FITTING IAW REO 601R-53-11-171.
